Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A simplified approach to the compactification of mappings


Authors: F. A. Delahan and G. E. Strecker
Journal: Bull. Amer. Math. Soc. 79 (1973), 1030-1032
MSC (1970): Primary 54C10, 54C20; Secondary 54D35
DOI: https://doi.org/10.1090/S0002-9904-1973-13316-6
MathSciNet review: 0319139
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54C10, 54C20, 54D35

Retrieve articles in all journals with MSC (1970): 54C10, 54C20, 54D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13316-6